# SDR 95ZZZX1541

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 834
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: A3615710260
- Condition: Defective
- Location: Panel Airspeed
- Component: Kollsman
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 4111 - DURING TAKEOFF, CAPTAIN NOTICED A ZERO KNOTS INDICATION ON AIRSPEED INDICATOR, TAKEOFF WAS ABORTED, AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REPLACED CAPTAIN'S AIRSPEED INDICATOR IAW MM 34-00-00.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
